Alert archive / New Mexico / Flash Flood Warnings in 2023
Flash Flood Warning 79, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 12, 2023, 2:34 PM MDT for Colfax County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2023, 2:34 PM MDT (20:34 UTC)
- Expired
- Jun 12, 2023, 6:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 208 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.6 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3426 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
832
WGUS55 KABQ 122034
FFWABQ
NMC007-130000-
/O.NEW.KABQ.FF.W.0079.230612T2034Z-230613T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
234 PM MDT Mon Jun 12 2023
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
East Central Colfax County in northeastern New Mexico...
* Until 600 PM MDT.
* At 234 PM MDT, Doppler radar indicated thunderstorms moving east
with heavy rain across the warned area. Between 1 and 3 inches of
rain have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Rural east central Colfax County.
This includes the following highways...
Highway 64 near Mile Marker 366.
State Road 193, Laughlin Peak Road, Blosser Gap Road, and Pine
Mountain Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To report flooding, contact your local law enforcement agency and
your National Weather Service office when you can do so safely.
&&
LAT...LON 3648 10452 3670 10445 3675 10440 3678 10426
3673 10401 3652 10401 3649 10413 3649 10423
3647 10441
FLASH FLOOD...RADAR INDICATED
$$
GuyerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 1:39 PM MDT, 55 minutes earlier.
Area forecast discussion, Jun 12, 1:39 PM MDT, 55 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 139 PM MDT Mon Jun 12 2023 ...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER... .SYNOPSIS... Issued at 136 PM MDT Mon Jun 12 2023 Strong to severe storms across northeast New Mexico should move east into Kansas, Texas and Oklahoma shortly after sunset. Another round of strong to severe storms will be possible across extreme northeast New Mexico Tuesday afternoon. The story will then transition to the heat as high pressure over Mexico builds north with Albuquerque achieving its first 90 degree day by Thursday and Roswell reaching the low to mid 100s daily. Breezy to locally windy conditions along with areas of critical fire weather along and west of the central mountain chain will exist each afternoon. A stray shower or storm could be possible in the northern mountains come this weekend. && .SHORT TERM... (This evening through Tuesday night) Issued at 136 PM MDT Mon Jun 12 2023 Another round of strong to severe storms has developed along the northeast highlands this afternoon. Training supercells since last night in the area from near Cimarron to Raton has resulted in a band of rainfall estimates of 5 to 7". Near-term CAMs are latching onto this activity moving east/northeast across the plains where a Severe Tstorm Watch is in effect. The latest SPC mesoanalysis shows MLCAPE values near 1000 J/kg with impressive bulk shear of 50 to 60 kt and plenty of moist, low level inflow. Antecedent conditions are also ripe for flash flooding with several reports of bankfull flows on numerous creeks and streams in northeast NM. A Flash Flood Watch remains in effect for all of northeast NM thru 8pm. Very dry southwest flow over much of central and western NM is expected to force storms out of northeast NM after sunset. However, low level moisture will shift southwest overnight on convective outflow yet again. Widespread low cigs and areas of fog are likely, especially around Union and Colfax counties. Tuesday will be active again across the northeast plains where more strong to potentially severe storms may occur. Forecast models show the overall coverage of storms to be less than today and focused more into extreme northeast NM. However, models have underestimated how far the southwestern extent of moisture pulses each night and the overall persistence of the upper level wave pattern over the southern Rockies. Another Flash Flood Watch may be needed Tuesday for northeast NM. Temps have been impressively cool across northeast NM with highs in the 60s averaging 15 to 25F below normal.| && .LONG TERM... (Wednesday through Sunday) Issued at 136 PM MDT Mon Jun 12 2023 A persistence pattern is generally expected in the long term beginning Wednesday as the region remains under upper level westerly to southwesterly flow. West to southwest winds will be breezy to locally windy each and every afternoon as the subtropical jet remains draped over the state. Thursday and Friday afternoon winds look to be a little stronger as the upper low over southern CA ejects northeast. This along with a northern stream trough diving southeast could cause a stray strong to severe storm across far northeast NM Friday afternoon and evening. The heat will be another story as the subtropical high over Mexico tries to build north over the Big Bend of Texas. Albuquerque could finally reach 90 degrees Wednesday but most likely Thursday, while Roswell will see temperatures in the low to mid 100s daily beginning Thursday. 90s will be common across the central and lower RGV and eastern NM by this weekend, with highs near to above 100 across southeast NM. Upper level troughing looks to remain over southern CA through early next week keeping a segment of the subtropical jet over NM. This will keep the breezy to locally windy conditions, especially over western and central areas, through the weekend into early next week. PWATs could increase a touch areawide this weekend, and this could cause a stray shower or storm to pop up in the northern mountains. && .AVIATION... (18Z TAFS) Issued at 1135 AM MDT Mon Jun 12 2023 The vast majority of the region will be under the influence of very dry and gusty southwest winds today. Peak gusts may approach 30 kt over parts of central and western NM. Elsewhere, moisture remains in place over northeast NM where SHRA/TS are likely to continue with locally heavy rainfall. A few of these storms may become strong to severe with large hail, damaging winds, and frequent lightning. Storm motion will be toward the northeast. Another round of MVFR to lcl IFR cigs will develop overnight across the northeast plains with patchy fog as well around KCAO. && .FIRE WEATHER... Issued at 136 PM MDT Mon Jun 12 2023 ...LOCALIZED CRITICAL FIRE WEATHER THROUGH WEDNESDAY THEN WIDESPREAD CRITICAL CONDITIONS POSSIBLE THURSDAY AND FRIDAY... A persistent pattern of very dry southwest flow across the region will become more zonal Tuesday and Wednesday. Localized critical fire weather will continue across central NM with breezy west to southwest winds, single digit RH, poor to fair recoveries, and 5 to 6 Haines. Northeast NM will remain wet with potential for showers and storms each day. By Thursday and Friday, flow aloft is expected to strength as an upper ridge builds north and an upper low deepens over the Great Basin. Hot, dry, windy, and unstable conditions are possible across a larger portion of central and western NM. Locally critical conditions may persist into next weekend with very little change to the overall pattern. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 47 80 48 85 / 0 5 0 0 Dulce........................... 39 73 39 79 / 0 20 0 5 Cuba............................ 43 75 45 79 / 0 5 0 0 Gallup.......................... 40 76 41 81 / 0 0 0 0 El Morro........................ 39 72 41 77 / 0 5 0 0 Grants.......................... 40 77 41 83 / 0 5 0 0 Quemado......................... 41 76 44 82 / 0 0 0 0 Magdalena....................... 48 79 50 84 / 0 0 0 0 Datil........................... 43 76 45 80 / 0 0 0 0 Reserve......................... 36 82 39 86 / 0 0 0 0 Glenwood........................ 48 84 49 89 / 0 0 0 0 Chama........................... 38 66 39 72 / 0 20 0 10 Los Alamos...................... 50 73 50 77 / 0 5 0 0 Pecos........................... 46 72 47 77 / 0 5 0 0 Cerro/Questa.................... 40 67 40 72 / 5 20 5 10 Red River....................... 36 63 36 69 / 5 30 5 20 Angel Fire...................... 34 64 35 69 / 5 20 0 10 Taos............................ 38 73 39 78 / 0 10 0 5 Mora............................ 43 69 43 76 / 0 10 0 5 Espanola........................ 48 79 48 85 / 0 5 0 0 Santa Fe........................ 49 74 50 79 / 0 5 0 0 Santa Fe Airport................ 46 78 47 82 / 0 5 0 0 Albuquerque Foothills........... 56 82 58 87 / 0 0 0 0 Albuquerque Heights............. 55 84 56 88 / 0 0 0 0 Albuquerque Valley.............. 53 86 54 91 / 0 0 0 0 Albuquerque West Mesa........... 54 84 55 89 / 0 0 0 0 Belen........................... 52 87 53 92 / 0 0 0 0 Bernalillo...................... 53 84 54 90 / 0 0 0 0 Bosque Farms.................... 50 86 50 91 / 0 0 0 0 Corrales........................ 54 85 54 90 / 0 0 0 0 Los Lunas....................... 51 86 51 91 / 0 0 0 0 Placitas........................ 53 81 54 85 / 0 0 0 0 Rio Rancho...................... 54 82 55 89 / 0 0 0 0 Socorro......................... 54 89 56 93 / 0 0 0 0 Sandia Park/Cedar Crest......... 48 75 50 79 / 0 0 0 0 Tijeras......................... 49 79 51 82 / 0 0 0 0 Edgewood........................ 47 77 48 82 / 0 0 0 0 Moriarty/Estancia............... 43 77 44 82 / 0 0 0 0 Clines Corners.................. 45 74 46 79 / 0 0 0 0 Mountainair..................... 48 79 49 82 / 0 0 0 0 Gran Quivira.................... 48 79 49 82 / 0 0 0 0 Carrizozo....................... 55 84 57 87 / 0 0 0 0 Ruidoso......................... 48 77 49 79 / 0 0 0 0 Capulin......................... 45 68 45 74 / 20 50 10 10 Raton........................... 46 73 44 78 / 20 30 5 5 Springer........................ 47 77 46 81 / 10 20 0 5 Las Vegas....................... 44 75 46 79 / 0 5 0 0 Clayton......................... 52 74 51 79 / 30 40 10 5 Roy............................. 50 75 49 79 / 20 10 0 5 Conchas......................... 55 85 55 89 / 5 0 0 0 Santa Rosa...................... 54 82 54 86 / 0 0 0 0 Tucumcari....................... 54 83 54 87 / 0 0 0 0 Clovis.......................... 55 85 55 88 / 0 0 0 0 Portales........................ 55 88 56 92 / 0 0 0 0 Fort Sumner..................... 56 87 56 91 / 0 0 0 0 Roswell......................... 60 97 61 99 / 0 0 0 0 Picacho......................... 55 87 56 92 / 0 0 0 0 Elk............................. 51 84 53 90 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch until 8 PM MDT this evening for NMZ215-227>232. Red Flag Warning until 8 PM MDT this evening for NMZ106-124. && SHORT TERM...42 LONG TERM....71 AVIATION...42
In the hours before
Local storm report, Jun 12, 10:39 AM MDT, 3 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1039 AM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM Hail 13 E Gladstone 36.30N 103.74W
06/12/2023 M2.75 inch Union NM CO-OP Observer
Tennis to baseball size hail around
Pasamonte. Significant damage to homes and
vehicles. Downed tree branches. Bankfull
flows on area creeks.
&&
42Special weather statement, Jun 12, 12:46 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1246 PM MDT Mon Jun 12 2023
NMZ227-121915-
Johnson and Bartlett Mesas Including Raton Pass-
1246 PM MDT Mon Jun 12 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN UNION
AND NORTHEASTERN COLFAX COUNTIES THROUGH 115 PM MDT...
At 1246 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Sugarite, or 10 miles east of Raton, moving northeast
at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern Union
and northeastern Colfax Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
northeastern New Mexico.
&&
LAT...LON 3695 10388 3679 10426 3696 10438 3699 10433
3700 10392
TIME...MOT...LOC 1846Z 237DEG 20KT 3692 10425
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
12Special weather statement, Jun 12, 1:19 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
119 PM MDT Mon Jun 12 2023
NMZ227-121945-
Johnson and Bartlett Mesas Including Raton Pass-
119 PM MDT Mon Jun 12 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN UNION
AND NORTHEASTERN COLFAX COUNTIES THROUGH 145 PM MDT...
At 119 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Trinchera, or 18 miles east of Raton, moving east
at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern Union
and northeastern Colfax Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
northeastern New Mexico.
&&
LAT...LON 3696 10383 3680 10422 3699 10434 3700 10430
3699 10383
TIME...MOT...LOC 1919Z 264DEG 10KT 3696 10411
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
12Local storm report, Jun 12, 1:57 PM MDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
157 PM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM Hail 3 N Gladstone 36.35N 103.97W
06/11/2023 M2.50 inch Union NM Trained Spotter
&&
12Local storm report, Jun 12, 2:01 PM MDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
201 PM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM Flash Flood 3 ESE Raton 36.88N 104.39W
06/12/2023 Colfax NM Amateur Radio
6 to 10 inches of water over US 64 south of
Raton.
&&
12Local storm report, Jun 12, 2:10 PM MDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
210 PM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM Hail Maxwell 36.54N 104.55W
06/12/2023 E1.25 inch Colfax NM Trained Spotter
&&
42The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:18 PM MDT | Special Weather Statement | ABQ | Colfax | 27 min |
| Jun 11, 6:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 18 min |
| Jun 11, 6:52 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| Jun 11, 7:22 PM MDT | Special Weather Statement | ABQ | Colfax | 38 min |
| Jun 11, 7:24 PM MDT | Special Weather Statement | ABQ | Union | 36 min |
| Jun 11, 7:41 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 34 min |
| Jun 11, 8:01 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 59 min |
| Jun 11, 8:11 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 64 min |
| Jun 11, 8:28 PM MDT | Special Weather Statement | ABQ | Mora | 32 min |
| Jun 11, 9:11 PM MDT | Special Weather Statement | ABQ | Colfax | 34 min |
| Jun 11, 9:23 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 52 min |
| Jun 11, 9:34 PM MDT | Special Weather Statement | ABQ | Union | 26 min |
| Jun 11, 9:51 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| Jun 11, 10:05 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Jun 11, 10:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 45 min |
| Jun 11, 10:20 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jun 11, 11:02 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 58 min |
| Jun 11, 11:19 PM MDT | Tornado Warning | ABQ | Colfax, Union | 26 min |
| Jun 11, 11:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 66 min |
| Jun 11, 11:51 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 54 min |
| Jun 11, 11:53 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 47 min |
| Jun 11, 11:55 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel, Taos | 3 hr |
| Jun 11, 11:59 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| Jun 12, 12:14 AM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 3 hr |
| Jun 12, 12:29 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 46 min |
| Jun 12, 12:31 AM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| Jun 12, 12:34 AM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 3 hr |
| Jun 12, 12:36 AM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 54 min |
| Jun 12, 12:52 AM MDT | Areal Flood Advisory | ABQ | Harding, Union | 3 hr |
| Jun 12, 12:55 AM MDT | Special Weather Statement | ABQ | Mora | 35 min |
| Jun 12, 1:01 AM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 44 min |
| Jun 12, 1:15 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 30 min |
| Jun 12, 1:29 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 61 min |
| Jun 12, 1:31 AM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 59 min |
| Jun 12, 1:46 AM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| Jun 12, 2:28 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 62 min |
| Jun 12, 2:30 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 60 min |
| Jun 12, 3:08 AM MDT | Flash Flood Warning | ABQ | Union | 3 hr |
| Jun 12, 3:30 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 60 min |
| Jun 12, 3:42 AM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 26 min |
| Jun 12, 4:08 AM MDT | Flash Flood Warning | ABQ | Colfax, Mora | 3 hr |
| Jun 12, 4:22 AM MDT | Red Flag Warning | ABQ | Bernalillo, Lincoln, Sandoval, Santa Fe, Socorro, Torrance and 1 more | 16 hr |
| Jun 12, 4:30 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 42 min |
| Jun 12, 4:43 AM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Jun 12, 6:59 AM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 3 hr |
| Jun 12, 8:05 AM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jun 12, 8:31 AM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Jun 12, 10:49 AM MDT | Flood Watch | ABQ | Colfax, Harding, Mora, San Miguel, Union | 9 hr |
| Jun 12, 11:02 AM MDT | Flash Flood Warning | ABQ | Colfax | 5 hr |
| Jun 12, 12:16 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 23 min |
| Jun 12, 12:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 30 min |
| Jun 12, 1:00 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 60 min |
| Jun 12, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 60 min |
| Jun 12, 1:49 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 56 min |
| Jun 12, 2:17 PM MDT | Flash Flood Warning | ABQ | Mora | 3 hr |
| Jun 12, 2:30 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 45 min |
| Jun 12, 2:47 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 35 min |
| Jun 12, 3:03 PM MDT | Flash Flood Warning | ABQ | Harding | 3 hr |
| Jun 12, 3:15 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| Jun 12, 3:17 PM MDT | Special Weather Statement | ABQ | Harding | 28 min |
| Jun 12, 3:23 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| Jun 12, 3:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 63 min |
| Jun 12, 3:45 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| Jun 12, 3:58 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Jun 12, 4:03 PM MDT | Flash Flood Warning | ABQ | Union | 3 hr |
| Jun 12, 4:16 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| Jun 12, 4:41 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 3 hr |
| Jun 12, 4:43 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| Jun 12, 5:13 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 47 min |
| Jun 12, 5:15 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| Jun 12, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 46 min |
Nearby
Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.